Starburst effect with single vision specs

Discussion in 'Eye-Care' started by Chris, Aug 9, 2003.

  1. Chris

    Chris Guest

    I would be very grateful if anyone could offer any insight to a
    problem I have encountered with my new spectacles. I have astigmatism
    in both eyes along with correction for distance vision.

    I have now had three sets of lenses in my new specs after suffering
    severe starburst effect at night whilst driving. The lens material is
    officially identical to my old specs (CR39), which present no problem
    and the problem persists even when a glass lens is substituted.
    Overall contrast also seems to have fallen.

    My optician can offer no explanation or resolution bar an
    anti-reflective coating, which my old specs don't have. At this time
    my visual acuity is slightly down compared to my old specs, possibly
    explained by the drop in contrast, although the main problem remains
    night driving which is almost intolerable with the new specs.
     
    Chris, Aug 9, 2003
    #1
    1. Advertisements

  2. Chris

    Jan Guest

    It might be an error in your new prescription because you mentioned a lower
    vision aquity compared to the old one.
    This could not be explained by the drop in contrast.( thinking about glass)
    Ask your eyecare professional to check the prescription again.
    Humans make errors wich they can correct.
     
    Jan, Aug 10, 2003
    #2
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.